-
1
-
-
84972273463
-
Attractors of PDE's in an unbounded domain
-
[BV] Babin, A.V. and Vishik, M.I.: Attractors of PDE's in an unbounded domain. Proc. Royal Soc. Edinb. 116A, 221-243 (1990)
-
(1990)
Proc. Royal Soc. Edinb.
, vol.116 A
, pp. 221-243
-
-
Babin, A.V.1
Vishik, M.I.2
-
2
-
-
0008983352
-
Non-linear parabolic evolutions in unbounded domains
-
Dynamics, Bifurcations and Symmetries. P. Chossat, ed. New York, London: Plenum
-
[C] Collet, P.: Non-linear parabolic evolutions in unbounded domains. In: Dynamics, Bifurcations and Symmetries. P. Chossat, ed., Nato ASI 437. New York, London: Plenum, 1994, pp. 97-104
-
(1994)
Nato ASI
, vol.437
, pp. 97-104
-
-
Collet, P.1
-
3
-
-
0000484304
-
The time-dependent amplitude equation for the Swift-Hohenberg problem
-
[CE] Collet, P. and Eckmann, J.-P.: The time-dependent amplitude equation for the Swift-Hohenberg problem. Commun. Math. Phys. 132, 139-153 (1990)
-
(1990)
Commun. Math. Phys.
, vol.132
, pp. 139-153
-
-
Collet, P.1
Eckmann, J.-P.2
-
4
-
-
35949018382
-
Ergodic theory of chaos and strange attractors
-
[ER] Eckmann, J.-P. and Ruelle, D.: Ergodic theory of chaos and strange attractors. Rev. Mod. Phys. 57, 617-656 (1985)
-
(1985)
Rev. Mod. Phys.
, vol.57
, pp. 617-656
-
-
Eckmann, J.-P.1
Ruelle, D.2
-
5
-
-
21144468600
-
A center-stable manifold theorem for differential equations in Banach spaces
-
[G] Gallay, Th.: A center-stable manifold theorem for differential equations in Banach spaces. Commun. Math. Phys. 152, 249-268 (1993)
-
(1993)
Commun. Math. Phys.
, vol.152
, pp. 249-268
-
-
Gallay, T.1
-
6
-
-
0000322045
-
Dimension of the attractors associated to the Ginzburg-Landau partial differential equation
-
[GH] Ghidaglia, J.M. and Héron, B.: Dimension of the attractors associated to the Ginzburg-Landau partial differential equation. Physica 28D, 282-304 (1987)
-
(1987)
Physica
, vol.28 D
, pp. 282-304
-
-
Ghidaglia, J.M.1
Héron, B.2
-
7
-
-
0000273393
-
On the nonlinear response of a marginally unstable plane parallel flow to a two-dimensional disturbance
-
[HS] Hocking, L.M. and Stewartson, K.: On the nonlinear response of a marginally unstable plane parallel flow to a two-dimensional disturbance. Proc. R. Soc. Lond. A326, 289-313 (1972)
-
(1972)
Proc. R. Soc. Lond.
, vol.A326
, pp. 289-313
-
-
Hocking, L.M.1
Stewartson, K.2
-
9
-
-
0003366172
-
1
-
Shirayayev, A.N., ed., Dordrecht: Kluver
-
1 In: Selected Works of A.N. Kolmogorov Vol III. Shirayayev, A.N., ed., Dordrecht: Kluver, 1993
-
(1993)
Selected Works of A.N. Kolmogorov Vol III
, vol.3
-
-
Kolmogorov, A.N.1
Tikhomirov, V.M.2
-
11
-
-
0000454926
-
Attractors for modulation equations on unbounded domains - Existence and comparison
-
[MS] Mielke, A. and Schneider, G.: Attractors for modulation equations on unbounded domains - existence and comparison. Nonlinearity 8, 743-768 (1995)
-
(1995)
Nonlinearity
, vol.8
, pp. 743-768
-
-
Mielke, A.1
Schneider, G.2
|